# SDR AALA202311294429

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 6,484 hours, 1,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT WIRES BROKEN AT SEAT ROW 1AC. REPLACED WIRE HARNESS FOR EMERGENCY LIGHT AT SEAT ROW1AC PER AMM 33-51-06 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
